# SDR BSYA2011030

- Difficulty date: August 30, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N35453
- Make and model: Piper PA-31-350
- Aircraft serial: 8052006
- Aircraft time: 14,556 hours
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Landing Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT GEAR NOT SHOWING DOWN AND LOCKED GOING INTO BOS, LANDED OK.  MAINTENANCE LOCKED GEAR DOWN PULLED AND TIE WRAPPED CIRCUIT BREAKER, GOT A FERRY PERMIT TO FLY GEAR DOWN FROM BOS TO BDL.  MAINTENANCE IN BDL FOUND BROKEN WIRE IN THE LEFT NACELLE AREA.  REMOVED AND REPLACED BROKEN WIRE OPS CHECKS GOOD.
